I got the Mirena IUD in April of 2012. My last period was in July and I rarely spot or have discharge. Over the last week or so, I have experienced increased urination, lower abdominal cramps, frequent hunger, breast tenderness (especially nipples), fatigue and a white, odorless discharge. Now, and for the last three days, I have pink/red/brown discharge one or twice a day. I checked to see if I could feel my strings about a month ago and I couldn't find them. I checked again yesterday and found them immediately. Has the IUD moved? Are these just side effects? I took a HPT and it was negative but I wouldn't even know if I am "late" or not. Could I be pregnant? Any help would be appreciated!
Hi! IF you were my patient, I would advise you that you are probably NOT pregnant. I would have been more concerned if you had not done the hpt. That you can feel the strings is definitely a good sign. Your uterus is mobile, and it is easier to feel your cervix sometimes than others, so that part is not too concerning to me. Most of your symptoms can be attributed to the Mirena, so I think you can relax. That is one downside to this form of birth control. Many women rely on the monthy period to let them know! Good luck! Dr B
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.